# SDR CA080709009

- Difficulty date: July 3, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Cndair CL2156B11215
- Aircraft time: 2,312 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: SFA13N1ROA1D
- Condition: Leaking
- Location: Prop Assy
- Part time: 10 hours
- Component: Prop Assy
- Component part number: 8023752
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) 3 BLADES FOUND LEAKING AFTER 10 HRS OF INSTALLATION. THESE BLADES WERE ALREADY SENT  FOR TEFLON STRIP REPLACEMENT DUE TO THE SAME KIND OF SNAG EARLIER THIS SPRING.
